# SDR CA130108004

- Difficulty date: January 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 2,109 hours
- Engine: Cfmint CFM567B27
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Condition: Failed
- Location: Apu
- Part time: 16,447 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE, IN THE ETOPS ZONE, THE AUXILIARY POWER UNIT OVER SPEED LIGHT ILLUMINATED AND THE APU PERFORMED A PROTECTIVE AUTO SHUTDOWN.  THE CREW DID NOT ATTEMPT A RESTART AND CONTINUED TO THE DESTINATION WHERE MAINTENANCE WAS ABLE TO RESTART THE APU ON THE GROUND NORMALLY.  AFTER TROUBLESHOOTING WAS PERFORMED, IT WAS DETERMINED TO BE AN INTERMITTENT FAULT ALTHOUGH AS A PRECAUTION THE APU FUEL CONTROL UNIT WAS REPLACED WITH NO FURTHER DEFECTS REPORTED.  NOTE THE FUEL CONTROL UNIT HOURS AND CYCLES RECORDED ABOVE ARE RECORDED AS APU AND NOT ACFT HOURS AND CYCLES.
